# SDR DHL2001715008

- Difficulty date: June 30, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O, L

## Discrepancy

DURING GEAR EXTENSION @ CVG LT. MAIN GEAR LIGHT DID NOT ILLUMINATE. RED LEFT GEAR DOOR LIGHT REMAINED ILLUMINATED. PERFORMED ABNORMAL PROCEDURE, PROBLEM WAS NOT CORRECTED.R&R'D LEFT MAIN GEAR DOWNLOCK SWITCH IAW B-727 M/M 32-09-211. OP CHECKS SERVICEABLE.
